Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

has anyone taken over-the-counter meds to help with the joint pain that so commonly comes with taking isotretinoin? this is perhaps my worst side effect, and i was checking out some options at the pharmacy this morning, but wanted to ask if anyone's had luck with anything in particular before i buy something (because joint-pain meds are expensive!)

thanks for your input, looking forward to getting some feedback on this issue.

Link to comment
Share on other sites

Do some very mild resistance training, You can try L-carnitine, google l carnitine and isotretinoin (accutane) you will see why.

Link to comment
Share on other sites

Do some very mild resistance training, You can try L-carnitine, google l carnitine and isotretinoin (accutane) you will see why.
Link to comment
Share on other sites

Well i'm in my 3rd month and i havent experienced much joint pain, but I have heard fellow taners say that Fish Oil helps alot. It comes in capsules and take it after a meal.

Link to comment
Share on other sites

Do some very mild resistance training, You can try L-carnitine, google l carnitine and isotretinoin (accutane) you will see why.

hmm, interesting, but that seems to address problems relating more to muscle pain and weakness than joint pain/ache.

i'm wondering about arthritis-related medications. some of them seem to have potentially crappy side effects though. not sure it'd be worth it.....

Link to comment
Share on other sites

Do some very mild resistance training, You can try L-carnitine, google l carnitine and isotretinoin (accutane) you will see why.

hmm, interesting, but that seems to address problems relating more to muscle pain and weakness than joint pain/ache.

i'm wondering about arthritis-related medications. some of them seem to have potentially crappy side effects though. not sure it'd be worth it.....

Link to comment
Share on other sites

i had knee pain while on accutane and i found that exercising the joint helped... my pain pretty mild but since i sit at a desk for like 9 hours a day im sure that didnt help my knee so i would take breaks to walk around and just extend and hold the knee extended while at my desk

Link to comment
Share on other sites

i had severe pain in my ankles (probably because of previous injuries being amplified by Tane). I could barely walk some days!

I started drinking twice as much water as I was, and took the medicine 2 hours or further from when i slept, and i was 100% better.

Fish oil actually made it worse for me when i tried that.

But hey, just drink more water and a lot of things get better on Tane--and its FREE

Link to comment
Share on other sites

My derm recommended 2-3g of fish oils (which I see you are already taking) as well as a glucosamine/condroitin supplement. She said that if I felt like I needed it I could take ibuprofen but I haven't needed it yet because I've only been on Tane for 5 days. I hope you find some relief!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×